# SDR DXTA2025092905101

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N467QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500760
- Aircraft time: 1,633 hours, 1,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE RED EMERGENCY FLOOR LIGHT IS IN THE WRONG POSITION IN THE CABIN. IT WAS INSTALLED BETWEEN THE TWO FRONT SEATS INSTEAD OF ACROSS FROM THE MED. LIGHTS DO WORK BUT THEY ARE IN THE WRONG SPOTS.   REMOVED AND RECONFIGURED EMERGENGY FLOOR LIGHTING TO CORRECT CONFIGURATION. ALL WORK DONE IAW AMM 33-52-11., OPS CHECK GOOD NO FURTHER DEFECTS NOTED.
